RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 10  


People of Soviet science
Andreǐ Nikolaevič Tihonov (on the occasion of his seventieth birthday)
A. V. Bitsadze, V. A. Il'in, A. A. Samarskii, A. G. Sveshnikov
1731

Ordinary Differential Equations
A problem in the theory of singular perturbations
V. F. Butuzov, N. N. Nefedov
1736
Singularly perturbed systems that contain an indeterminacy in the degeneracy
A. B. Vasil'eva
1748
Asymptotic behavior of the solution of a certain nonlinear problem with a singular boundary condition
A. B. Vasil'eva, V. A. Anikeeva
1758
A method for studying the periodic solutions of systems of difference and differential-difference equations with small lag
V. I. Rozhkov, M. A. Hekimova
1770

Partial Differential Equations
The solvability of boundary value problems for higher order parabolic equations in domains with curvilinear lateral boundaries
E. A. Baderko
1781
A singularly perturbed equation of elliptic type with two small parameters
V. F. Butuzov
1793
The uniqueness of the classical (in the sense of V. A. Il'in) solution of the mixed problem for a hyperbolic equation with time-dependent coefficients
V. M. Govorov
1804
The regularity of boundary points for the solution of a quasilinear elliptic equation that is degenerate on the boundary of the domain
A. I. Ibragimov
1815
The absolute and uniform convergence of Fourier series in the eigenfunctions of the operator of elasticity theory in an entire closed domain, and a substantiation of Fourier's method
M. Ismatov
1824
The $m$-fold completeness of the system of generalized eigen- and associated functions of a nonselfadjoint elliptic operator, and the membership of the classical eigen- and associated functions of the operator in the class $W_2^1$
N. M. Krukovskii
1832
Theorems on the $m$-fold completeness of the generalized eigen- and associated functions from $W_2^1$ of certain boundary value problems for elliptic equations and systems
N. M. Krukovskii
1842
The asymptotic expansion of the solution of a second order elliptic equation with a small parameter multiplying the highest derivatives
E. F. Lelikova
1852
The unique solvability of the mixed problem for a hyperbolic equation with complex potential
I. S. Lomov
1866
The Dirichlet problem for a second order elliptic equation
V. P. Mikhailov
1877
Generalized kernels of fractional order
V. S. Serov
1892

Finite difference equations
A certain method of investigating the solutions of difference equations of oscillation type in the case of a small step
A. B. Vasil'eva, A. A. Plotnicov
1903
The exactness of the scheme of variable directions for the heat equation in an arbitrary domain
A. V. Gulin, I. V. Fryazinov
1906
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019